ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О задаче Римана-Гильберта для n-голоморфных функций

Айрапетян, Г. М. (1996) О задаче Римана-Гильберта для n-голоморфных функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 31 (3). pp. 30-49. ISSN 00002-3043

[img]
Preview
PDF
Download (2387Kb) | Preview
    Item Type: Article
    Additional Information: On Riemann-Hilbert problem for n-holomorphic functions.
    Uncontrolled Keywords: H. M. Hayrapetian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Nov 2012 14:57
    Last Modified: 13 Feb 2013 14:28
    URI: http://mathematics.asj-oa.am/id/eprint/876

    Actions (login required)

    View Item